About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947291, 5 pages
http://dx.doi.org/10.1155/2013/947291
Research Article

Global Strong Solution to the Density-Dependent 2-D Liquid Crystal Flows

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
3Department of Mathematics, Inha University, Incheon 402-751, Republic of Korea

Received 6 November 2012; Accepted 14 February 2013

Academic Editor: Giovanni P. Galdi

Copyright © 2013 Yong Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The initial-boundary value problem for the density-dependent flow of nematic crystals is studied in a 2-D bounded smooth domain. For the initial density away from vacuum, the existence and uniqueness is proved for the global strong solution with the large initial velocity and small . We also give a regularity criterion of the problem with the Dirichlet boundary condition , on .